# SDR FDEA2020061631252

- Difficulty date: June 13, 2020
- Submitted: June 16, 2020
- Operation: Air carrier
- Aircraft: N687FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 873
- Aircraft time: 18,237 hours, 10,402 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: CGDU220000
- Part serial: 725
- Condition: Failed
- Location: E/E Bay
- Part time: 9,470 hours, 6,221 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF,  RECEIVED AN AVIONICS SMOKE ECAM.  COMPLIED WIH QRH PROCEDURES AND RETURNED TO DEPARTURE.  R & R THE SMOKE DETECTOR 13WA IAW MM 26-15-12-04, TESTED GOOD IAW MM 26-15-00-05.   OK FOR SERVICE.
